# SDR CA150708009

- Difficulty date: June 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lkheed 188LKHEED*
- Aircraft time: 55,262 hours
- Engine: Allsn 501D13
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid
- Part number: 21835
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOMB TANK DOOR OPENED (UNCOMMANDED) DURING FLIGHT. MAINTENANCE FOUND AND REPLACED 2 FAULTY HYDRAULIC VALVE SOLENOIDS . CORRODED WIRE CONNECTIONS AT THE NR 3 DOOR SOLENOID WERE ALSO FOUND AND REPAIRED.
